Top
30
Doctor insights on: Caffeine Overdose

Share
1

1
My heartbeat is so irregular I can't count it! Could this be a symptom of a caffeine overdose?

My heartbeat is so irregular I can't count it! Could this be a symptom of a caffeine overdose?

Atrial fibrillation?: It sounds like you have atrial fibrillation. Without modifying medication, it would usually be in the range of about 170 beats per minute and highly irregular. If you've never had this before, you should go to the ER now to document it and receive initial treatment. ...Read more

Excessive Caffeine Use (Definition)

Overuse of a central nervous system stimulant, that can cause confusion, irritability, anger and agitation, palpitations, flushing &delirium. Rarely it can cause mania and seizures. ...Read more


2

2
Could the symptoms of caffeine overdose will remain more than 2 month, even if we already stop the intake of caffeine?

Could the symptoms of caffeine overdose will remain more than 2 month, even if we already stop the intake of caffeine?

Caffein: Caffeine half life is about 6 hours. It means that after 5x6= 30 hours it is all out of your system, but you may develop withdrawal symptoms if you are a heavy coffee drinker and you stop drinking caffeine abruptly. ...Read more

3

3
How to know if I have a caffeine overdose?

Caffeine O/D: Symptoms of caffeine overdose may include:
Restlessness, ^ heart rate, palpitations, nausea, vomiting, anxiety, insomnia, ^ sweating, dizziness & cardiac arrest. ...Read more

4

4
Could a numbness in the tip of tongue be caused by caffeine overdose or from anxiety?

Could a numbness in the tip of tongue be caused by caffeine overdose or from anxiety?

Other factors: Caffeine an increase your anxiety and this may be a reason for numbness in the tip of your tongue. So you definitely want to cut down on the coffee and seek help for anxiety. The artificial sweeteners in coffee can also cause numbness. So can vitamin deficiencies, especially b12. Trauma and piercings can also cause this. ...Read more

5

5
Caffeine overdose cause constant lightheaded all times? I drank 3-5 cup greentea/day and now I get lightheaded almost 3 month. How to treat? Anxiety?

Caffeine overdose cause constant lightheaded all times? I drank 3-5 cup greentea/day and now I get lightheaded almost 3 month. How to treat? Anxiety?

Probably not the tea: Three to five cups of green tea contains less caffeine than a single cup of drip coffee. It is unlikely that you are overdosing on caffeine with this much green tea, and it is unlikely that green tea is the cause of your constant lightheadedness. Please tell your primary doctor about these symptoms. ...Read more

8

8
How to know if I have a caffeine overdose?

Caffeine O/D: Symptoms of caffeine overdose may include:
Restlessness, ^ heart rate, palpitations, nausea, vomiting, anxiety, insomnia, ^ sweating, dizziness & cardiac arrest. ...Read more

10

10
What is the definition or description of: caffeine overdose?

What is the definition or description of: caffeine overdose?

CNS stimulation: Caffien is an central nervous system (cns) stimulant, any overdose causes confusion, irritability, anger and agitation, palpitations, flushing &delirium. Rarely it can cause mania and seizures. It is a diuretic and in overdose can cause dehydration. It is acidic to stomach hence diarrhea and vomiting is possible. Lethal dose is about 150 to 200 milligram /kg which translates to 100 cups of coffee. ...Read more

11

11
Why would an amount as small as 50mg of caffeine cause me to feel symptoms of a caffeine overdose?

Why would an amount as small as 50mg of caffeine cause me to feel symptoms of a caffeine overdose?

Depends: 50mg of caffeine is a relatively small amount of caffeine. What symptoms are you feeling? If you are naive to caffeine it is possibly you could have symptoms such as increased heart rate and anxiety. Also, if you took a caffeine pill it is possible your body has absorbed this more quickly than usual. ...Read more

12

12
What is the best way to recover from a caffeine overdose? What is the quickest way to get it out of your system?

What is the best way to recover from a caffeine overdose? What is the quickest way to get it out of your system?

Wait: For an acute overdose wait for it to be metabolized, unless you are talking about serious side effects such as very high heart rate, muscle twitching or hallucinations in which case you should go directly to an ed. If you are a regular consumer of caffeine you need to cut down slowly on the amount or risk getting withdrawal symptoms like headaches, irritabiltiy or drowsiness. ...Read more

14

14
What exactly is the fastest way to get over a small caffeine overdose?

Time: You must wait for the effect to wear off as the body clears it from your system. ...Read more

15

15
My heartbeat is so irregular I can't count it! Could this be a symptom of a caffeine overdose?

Atrial fibrillation?: It sounds like you have atrial fibrillation. Without modifying medication, it would usually be in the range of about 170 beats per minute and highly irregular. If you've never had this before, you should go to the ER now to document it and receive initial treatment. ...Read more

18

18
Could the symptoms of caffeine overdose will remain more than 2 month, even if we already stop the intake of caffeine?

Caffein: Caffeine half life is about 6 hours. It means that after 5x6= 30 hours it is all out of your system, but you may develop withdrawal symptoms if you are a heavy coffee drinker and you stop drinking caffeine abruptly. ...Read more

19

19
Does caffeine overdose really cause exactly the anxiety? Or it only has the same symptoms, not the real anxiety disorder..

Does caffeine overdose really cause exactly the anxiety? Or it only has the same symptoms, not the real anxiety disorder..

Symptoms: Too much caffeine just causes the symptoms of anxiety but does not cause tge disorder. Symptoms should resolve once the caffeine wears off. ...Read more

20

20
What are the effects of a Floricet (apap/butalbital/caffeine) overdose?

Sedation/liver issue: The tylenol (acetaminophen) component can cause liver damage if too many are taken at once. The butalbital will cause sedation that cannot fully be overcome by the caffeine. ...Read more

21

21
Is it possible for heart become weaker after a caffeine overdose?

Is it possible for heart become weaker after a caffeine overdose?

How much: You can overdose and die from too much water, but within reason, caffeine doesn't weaken the heart. It sometimes will precipitate an arrhythmia in susceptible people which is generally temporary. ...Read more

22

22
Can a person die from a cafergot (ergotamine and caffeine) overdose?

YES: It is contraindicated inpatients with hpn or CAD due to side effects. Cafergot (ergotamine and caffeine) overdose can kill a person. ...Read more

23

23
What is the definition or description of: cafergot (ergotamine and caffeine) overdose?

See below: Cafergot is a medication that is a combination of ergotamine and caffeine. It is commonly used for the treatment of migraine headaches. An overdose is the ingestion of greater than the suggested amount of a substance. Symptoms of Cafergot overdose may include nausea, vomiting, numbness in fingers or toes, confusion, and in rare cases death. Prompt medical care is essential if overdose occurs. ...Read more

25

25
What is the treatment for cafergot (ergotamine and caffeine) overdose?

Emesis/ lavage: An overdose of Cafergot (ergotamine and caffeine) can be treated by induction of emesis or gastric lavage. Hypotension & convulsions may require treatment and pulmonary ventilation must be maintained. Vasodialators are sometimes used for peripheral vasospasm. ...Read more

26

26
Could a numbness in the tip of tongue be caused by caffeine overdose or from anxiety?

Other factors: Caffeine an increase your anxiety and this may be a reason for numbness in the tip of your tongue. So you definitely want to cut down on the coffee and seek help for anxiety. The artificial sweeteners in coffee can also cause numbness. So can vitamin deficiencies, especially b12. Trauma and piercings can also cause this. ...Read more

27

27
Caffeine overdose. Totally stopped the intake of caffeine but the symptom remain (constant lightheaded). What to do?

Caffeine overdose. Totally stopped the intake of caffeine but the symptom remain (constant lightheaded). What to do?

Constant HA: Stopping caffeine abruptly can cause withdral ha, uu don't need to stop caffeine u can. Cut it down to two cups a day. ...Read more

30

30
Caffeine overdose cause constant lightheaded all times? I drank 3-5 cup greentea/day and now I get lightheaded almost 3 month. How to treat? Anxiety?

Probably not the tea: Three to five cups of green tea contains less caffeine than a single cup of drip coffee. It is unlikely that you are overdosing on caffeine with this much green tea, and it is unlikely that green tea is the cause of your constant lightheadedness. Please tell your primary doctor about these symptoms. ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more